# SDR AALA2024111290219

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 41,912 hours, 17,973 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D DOOR DIFFICULT TO OPEN AND CLOSE. VERIFIED AFT LAVATYORY-D DOOR DIFFICULT TO OPEN AND CLOSE ALSO SOMETIMES IT JAMES CLOSED AND VERY DIFFICULT TO OPEN. ADJUSTED AFT LAVATORY-D DOOR NOW DOOR. OPERTIONAL CHECKS GOOD. PER AMM 25-40-14.
